# SDR SWAA2014070129549

- Difficulty date: June 12, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 63,488 hours, 51,885 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546567
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SHEAR TIE CORRODED AT STATION 1006, STRINGER 27L TO 27R.  REPAIRED SHEAR TIE IAW SRM.
